# SDR FDEA201005071479

- Difficulty date: May 7, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 143N85237
- Condition: Corroded
- Location: Bs 580-600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT FRAME STRAP WEB HAS CORROSION FS 580 TOFS 600, STR 15R.  REMOVED CORROSION IAW SRM 51-10-02.ORIGINAL .040" AFTER REWORK .030" MAT LOSS .010 OUT OF LIMITS IAW SRM 53-00 07 FIG 101 DET II. REMOVED WEB, SRM 51-40-02 RECEIVED NEW WEB FROM TRAVELER T10/834117 LOCATED, DRILLED, TREATED & PRIMED IAW SRM 51-40-05 & 51-20-02 INSTALLED NEW WEB AT FS 580-600 STR 15R IAW,SRM 51-40-02,53-00-07 PG 101 DET II.  MINOR REPAIR
